Acta Mathematica, 1902, Volume 25

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (13 articles)

Issue 1

[1] Sur les équations différentielles du second ordre et d'ordre supérieur dont l'intégrale générale est uniforme

P. Painlevé Paris

TBD mathscidoc:1701.33372

Acta Mathematica, 25, (1), 1-85, 1902.12
[ Download ] [ 2017-01-08 20:30:07 uploaded by actaadmin ] [ 436 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] L'œuvre scientifique de Charles Hermite

Emile Picard Paris

TBD mathscidoc:1701.33373

Acta Mathematica, 25, (1), 87-111, 1902.12
[ Download ] [ 2017-01-08 20:30:07 uploaded by actaadmin ] [ 224 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Das maximalgeschlecht der algebraischen curven im$R$_{r}

TBD mathscidoc:1701.33374

Acta Mathematica, 25, (1), 113-120, 1902.12
[ Download ] [ 2017-01-08 20:30:08 uploaded by actaadmin ] [ 206 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Sur les équations linéaires aux dérivées partielles et la généralisation du problème de Dirichlet

Emile Picard

TBD mathscidoc:1701.33375

Acta Mathematica, 25, (1), 121-137, 1902.12
[ Download ] [ 2017-01-08 20:30:08 uploaded by actaadmin ] [ 184 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Über den Zusammenhang Zwischen den Linearen Differential- und Differenzengleichungen

Hj. Mellin Helsingfors

TBD mathscidoc:1701.33376

Acta Mathematica, 25, (1), 139-164, 1902.12
[ Download ] [ 2017-01-08 20:30:08 uploaded by actaadmin ] [ 288 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Eine Formel Für Den Logarithmus Transcendenter Functionen von Endlichem Geschlecht

Hj. Mellin Helsingfors

TBD mathscidoc:1701.33377

Acta Mathematica, 25, (1), 165-183, 1902.12
[ Download ] [ 2017-01-08 20:30:08 uploaded by actaadmin ] [ 348 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Sur la méthode des approximations successives pour les équations aux derivées partielles du deuxième ordre

U. Dini Pise

TBD mathscidoc:1701.33378

Acta Mathematica, 25, (1), 185-230, 1902.12
[ Download ] [ 2017-01-08 20:30:08 uploaded by actaadmin ] [ 398 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Über die Reduction der Binären Quadratischen Formen mit Complexen Coefficienten und Variabeln

Julius Hurwitz Basel

TBD mathscidoc:1701.33379

Acta Mathematica, 25, (1), 231-290, 1902.12
[ Download ] [ 2017-01-08 20:30:08 uploaded by actaadmin ] [ 354 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] On the four rotations which displace one orthogonal system of axes into another

W. Burnside Greenwich

TBD mathscidoc:1701.33380

Acta Mathematica, 25, (1), 291-295, 1902.12
[ Download ] [ 2017-01-08 20:30:09 uploaded by actaadmin ] [ 284 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Sur le degré de généralité d'un système différentiel quelconque

Ch. Riquier Caen

TBD mathscidoc:1701.33381

Acta Mathematica, 25, (1), 297-357, 1902.12
[ Download ] [ 2017-01-08 20:30:09 uploaded by actaadmin ] [ 358 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Sur les racines d'une équation fondamentale

Ivar Bendixson Stockholm

TBD mathscidoc:1701.33382

Acta Mathematica, 25, (1), 359-365, 1902.12
[ Download ] [ 2017-01-08 20:30:09 uploaded by actaadmin ] [ 463 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Sur les racines d'une équation fondamentale

TBD mathscidoc:1701.33383

Acta Mathematica, 25, (1), 367-370, 1902.12
[ Download ] [ 2017-01-08 20:30:09 uploaded by actaadmin ] [ 204 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Arithmetische Eigenschaften Analytischer Functionen

Paul Stäckel Kiel

TBD mathscidoc:1701.33384

Acta Mathematica, 25, (1), 371-383, 1902.12
[ Download ] [ 2017-01-08 20:30:09 uploaded by actaadmin ] [ 175 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved